Mathematics

  • geometric shape

    Academic Programs

Student Publications

Publications by Students

Many faculty members involve graduate and under graduate students in their research. The following papers were authored or co-authored by the students and former students indicated by *. The research for these papers was done while the authors were students at CSUN.


Reiner, Robert C.,Jr.; Djellouli, Rabia, Improvement of the performance of the BGT2 condition for low frequency acoustic scattering problems. Wave Motion 43 (2006), no. 5, 406--424. 76Q05 (76M25)


Reiner*, Robert C., Jr.; Djellouli, Rabia; Harari, Isaac, The performance of local absorbing boundary conditions for acoustic scattering from elliptical shapes. Comput. Methods Appl. Mech. Engrg. 195 (2006), no. 29-32, 3622--3665. (Reviewer: Gregoire P. Derveaux) 76M25 (76Q05)


Wagner*, Dirk; Dye, John, Numerical studies of the expected height in randomly built binary search trees, Int. J. Pure Appl. Math. 41 (2007), no. 3, 399–413


Gillman*, Adrianna; Djellouli, Rabia; Amara, Mohamed, A mixed hybrid formulation based on oscillated finite element polynomials for solving Helmholtz problems. (English summary)
J. Comput. Appl. Math. 204 (2007), no. 2, 515--525


Reiner*, Robert C., Jr.; Djellouli, Rabia; Harari, Isaac; Analytical and numerical investigation of the performance of the BGT2 condition for low-frequency acoustic scattering problems. J. Comput. Appl. Math. 204 (2007), no. 2, 526--536. 76Q05 (35J05 35P25 65N30 76M25)


Ryan*, Paul; Djellouli, Rabia; Cohen, Randy, Modeling capsule tissue growth around disk-shaped implants: a numerical and in vivo study. (English summary) J. Math. Biol. 57 (2008), no. 5, 675--695. 92C15 (35K20 35R30 65H10 65M06 74L15)


Cavillo*, Lucy; Horn, Werner, A simple model for the motion of frog sperm, Missouri Journal of Mathematical Sciences, 20 No. 3 (2008), 209-222.


Saegusa*, Takumi, The trace-minimal graph with $2v$ vertices and regularity $v+1$. (English summary), Discrete Math. 308 (2008), no. 18, 4298—4303. (05C35)


Ndiaye*, Madjiguene; Horn, Werner, On Rearrangements of Alternating Series, Atlantic Electronic Journal of Mathematics, Vol. 3, No. 1(2009), 6-17


Lopez*, Eloy A.; Neubauer, Michael G., D-optimal $(0,1)$-weighing designs for 10 objects, Linear Multilinear Algebra 58 (2010), no. 1-2, 151--171. 62K05 (15A15)


Pace*, Richard G.; Neubauer, Michael G., D-optimal $(0,1)$-weighing designs for eight objects, Linear Algebra Appl. 432 (2010), no. 10, 2634-2657.


Navab*, M.; Zakeri, G-A., Sinc collocation approximation of non-smooth solution of a nonlinear weakly singular Volterra integral equation, Journal of Computational Physics 229 (2010) 6548-6557


Roberts*, D. B.; Abrego, B.; Fernandez-Merchant, S., On the maximum number of isosceles right triangles in a finite point set. Submitted Spring 2010.


Randles*, Evan; Klein, David; Fermi coordinates, simultaneity, and expanding space in Robertson-Walker cosmologies. Annales Henri Poincaré, Vol. 12, p 303-328 (2011), DOI 10.1007/s00023-011-0080-9.


Foss*, J.; De Martino, M.; Noronha, M. H.; Santos, G.; Codimension three nonnegatively curved submanifolds with infinite fundamental group, Math. Z. 61(2011), no. 4, 410-427.

Ionov*, Boyan; Initial complex associated to a jet schemeof a determinantal variety, J. Pure Appl. Algebra 215(2011), no. 5, 806-811.